# SDR P5CA2015121100188

- Difficulty date: December 10, 2015
- Submitted: December 11, 2015
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 77,295 hours, 18,898 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 368
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON STRINGER 1L LOCATED AT FUSELAGE BS-368, REF IAI NRC C0028.  REPAIRED SRM 53-00-03, FIG 201, REPAIR 1 AS CATEGORY A, PERMANENT REPAIR. THIS REPAIR CLASSIFIED AS MAJOR BY EO 6753A258, REV 0.
